Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close

Treat 1 - Spend 50... Save 5: TREAT5CD

Panadol Extra Advance Tablets

32 Tablets
In Stock
Delivery information Product #0008899

Please note images are for illustration purposes and may differ from the product(s) you receive

Panadol Extra Advance Tablets provides extra effective pain relief from headaches, period pain and the aches & pains associated with colds & flu.

Panadol Extra Advance Tablets are used to relieve the pain of a headache, migraine, backache, rheumatic pain, muscle pain, neuralgia, toothache, and period pain. They also relieve the aches and pains of cold and flu, help ease sore throat pain. and reduce temperature.

Advanced Optizorb technology

These tablets are developed with advanced Optizorb technology that helps faster absorption of paracetamol and caffeine and relieve your pain in as little time as 10 minutes. This formulation is not only fast absorbing but is also gentle on your stomach.

Panadol Extra Advance Tablets directions for use:

Adults, including the elderly and children 12 years and over: Take 2 tablets every 4 hours as required.

Warnings for Panadol Extra Advance Tablets:

  • Please see your doctor before you take Panadol Extra Advance Tablets if you are pregnant. You can take this product whilst breast feeding.
  • Do not take with any other product containing paracetamol.
  • Do not take more frequently than every 4 hours.
  • Do not take more than 8 tablets in 24 hours.
  • Do not give to children under 12 years of age.
  • Do not exceed the stated dose.
  • If symptoms persist consult your doctor.
  • Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

Possible side effects whilst taking Panadol Extra Tablets:

Most people taking these tablets find they cause them no problems. However occasionally some people may get allergic reactions, such as skin rash. In all the years paracetamol has been used there have been very rare reports of blood disorders, but these were not necessarily caused by paracetamol. These effects should go away once you stop taking the medicine. If you are concerned about these effects, or if these tablets affect you in any other way, stop taking them and talk to your doctor or pharmacist.

Panadol Extra Advance Tablets ingredients:

Each Tablet contains the Active Ingredients Paracetamol 500 mg and Caffeine 65 mg. Also includes a mixture of Sodium Methyl (E219), Sodium Ethyl (E215) and Sodium Propyl (E217) Parahydroxybenzoate.

Panadol Extra Advance Tablets
5 stars

have been using Panadol Extra Adance Tablets for a long time they are very good on your stomach and easy to take very good price and are cheaper than the shops and you get a lot more tablets for your money

0 out of 0 people found this useful. Yes No Report abuse
Panadol Extra Advance Tablets
5 stars

very good on the stomach the price for the size of packet is the best ever wont find it any cheaper than here will come back for more

0 out of 0 people found this useful. Yes No Report abuse
View more reviews for Panadol Extra Advance Tablets
Add Your Review
Value for money
Overall rating
Share Your Experience (optional) *required fields
Your winning voucher will be sent to this email address

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply